Alert archive / Alabama / River Flood Warnings in 2025
River Flood Warning 32, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at May 12, 2025, 7:32 PM CDT for Dallas County, Monroe County, Wilcox County, Alabama. It took effect at May 15, 2025, 10:00 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- May 12, 2025, 7:32 PM CDT (00:32 UTC)
- In effect from
- May 15, 2025, 10:00 AM CDT
- Expired
- May 14, 2025, 8:50 PM CDT
- In force
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dallas County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Birmingham radar (KBMX), 138 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alabama River near Miller's Ferry (MRFA1).
- Action stage
- 61 ft
- Minor stage
- 66 ft
- Moderate stage
- 80 ft
- Major stage
- 83 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02427506, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
103
WGUS44 KMOB 130032
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
732 PM CDT Mon May 12 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC047-099-131-140045-
/O.NEW.KMOB.FL.W.0032.250515T1500Z-250517T0200Z/
/MRFA1.1.ER.250515T1500Z.250516T0000Z.250516T2000Z.NO/
732 PM CDT Mon May 12 2025
...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING TO LATE FRIDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...From Thursday morning to late Friday evening.
* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 6:00 PM CDT Monday the stage was 57.0 feet.
- Forecast...The river is expected to rise above flood stage
late Thursday morning to a crest of 66.2 feet Thursday
evening. It will then fall below flood stage Friday
afternoon.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$6 follow-up statements
214
WGUS84 KMOB 130233
FLSMOB
Flood Statement
National Weather Service Mobile AL
933 PM CDT Mon May 12 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC047-099-131-140245-
/O.EXT.KMOB.FL.W.0032.250514T2000Z-250517T0620Z/
/MRFA1.1.ER.250514T2000Z.250516T0000Z.250517T0020Z.NO/
933 PM CDT Mon May 12 2025
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY
SATURDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...From Wednesday afternoon to early Saturday morning.
* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Monday the stage was 57.3 feet.
- Forecast...The river is expected to rise above flood stage
Wednesday afternoon to a crest of 67.1 feet Thursday evening.
It will then fall below flood stage Friday evening.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$062
WGUS84 KMOB 131353
FLSMOB
Flood Statement
National Weather Service Mobile AL
853 AM CDT Tue May 13 2025
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Millers Ferry Dam affecting Dallas, Wilcox and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC047-099-131-141400-
/O.EXT.KMOB.FL.W.0032.250514T2230Z-250516T1500Z/
/MRFA1.1.ER.250514T2230Z.250515T1200Z.250516T0900Z.NO/
853 AM CDT Tue May 13 2025
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO LATE
FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...From Wednesday afternoon to late Friday morning.
* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 7:00 AM CDT Tuesday the stage was 59.5 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 66.8 feet Thursday morning.
It will then fall below flood stage early Friday morning.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$
10321
WGUS84 KMOB 140213
FLSMOB
Flood Statement
National Weather Service Mobile AL
913 PM CDT Tue May 13 2025
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Dallas and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC047-099-131-150215-
/O.CON.KMOB.FL.W.0032.250514T2230Z-250516T1500Z/
/MRFA1.1.ER.250514T2230Z.250515T1200Z.250516T0900Z.NO/
913 PM CDT Tue May 13 2025
...FLOOD WARNING REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON TO LATE
FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...From Wednesday afternoon to late Friday morning.
* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Tuesday the stage was 61.6 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 66.8 feet Thursday morning.
It will then fall below flood stage early Friday morning.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$
JP644
WGUS84 KMOB 140236
FLSMOB
Flood Statement
National Weather Service Mobile AL
936 PM CDT Tue May 13 2025
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Dallas and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC047-099-131-150245-
/O.EXT.KMOB.FL.W.0032.250514T2200Z-250516T0824Z/
/MRFA1.1.ER.250514T2200Z.250515T1200Z.250516T0224Z.NO/
936 PM CDT Tue May 13 2025
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY
FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...From Wednesday afternoon to early Friday morning.
* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Tuesday the stage was 61.6 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 66.8 feet Thursday morning.
It will then fall below flood stage late Thursday evening.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$
JP290
WGUS84 KMOB 141443
FLSMOB
Flood Statement
National Weather Service Mobile AL
943 AM CDT Wed May 14 2025
...The Flood Warning continues for the following river in Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Dallas and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC047-099-131-151445-
/O.EXT.KMOB.FL.W.0032.250515T1800Z-250516T0600Z/
/MRFA1.1.ER.250515T1800Z.250515T1800Z.250516T0000Z.NO/
943 AM CDT Wed May 14 2025
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON TO EARLY
FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...From Thursday afternoon to early Friday morning.
* IMPACTS...At 66.0 feet, farm and pasturelands in the area will
flood and cattle should be moved to higher ground.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Wednesday the stage was 62.5 feet.
- Forecast...The river is expected to rise to a crest of 66.0
feet early tomorrow afternoon. It will then fall below flood
stage tomorrow evening.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$485
WGUS84 KMOB 150150
FLSMOB
Flood Statement
National Weather Service Mobile AL
850 PM CDT Wed May 14 2025
...The Flood Warning is cancelled for the following rivers in
Alabama...
Alabama River Near Millers Ferry Dam affecting Dallas, Wilcox and
Monroe Counties.
ALC047-099-131-150300-
/O.CAN.KMOB.FL.W.0032.250515T1800Z-250515T0150Z/
/MRFA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
850 PM CDT Wed May 14 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Alabama River Near Millers Ferry Dam.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Wednesday the stage was 62.8 feet.
- Forecast...The river is expected to rise to a crest of 62.9
feet just after midnight tonight.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$
JPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 12, 6:16 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 12, 6:16 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Mobile AL 616 PM CDT Mon May 12 2025 ...New Aviation... .DISCUSSION... Issued at 133 PM CDT Mon May 12 2025 An upper low will continue to pivot over southern Mississippi, with its surface low just west of the forecast area. Isolated to scattered thunderstorms are expected to continue through the afternoon, and may increase in coverage with the aid of daytime heating. Any storms that develop will likely remain subsevere as deep layer shear remains too low for organized convection. Can't rule out gusty winds, but otherwise we're only expecting general thunderstorms for today. Coverage should diminish after sunset. The upper low will lift northward this evening, as upper ridging builds into the Southern Plains. Flow aloft will become northwesterly, cutting the area off from deeper moisture. Upper ridging will continue to slowly build eastward through the week, pushing the upper low well northeast of the area as it begins to weaken and open into a wave. The ridge will move over the region by late week, with surface flow remaining southerly. The combination of southerly surface flow, upper height rises, and plentiful sunshine will bring warmer conditions across the region, as high temps approach the mid 90s towards the latter half of the work week. Fortunately, heat indices will remain below triple digits, but this early season heat wave could bring impacts to those sensitive to the heat. Otherwise, not expecting much in the way of impactful weather for the remainder of the week. Forecast guidance diverges on their solutions for the upcoming weekend, creating a low confidence forecast at the end of the period. A dome of high pressure will encompass much of the Gulf of America, while an upper low swings through the Upper Plains and Great Lakes regions. The forecast will greatly depend on if the high pressure to our south will provide enough subsidence to keep the area dry over the weekend or if the trough associated with the aforementioned low will dig far enough south for showers/storms to develop. Given the uncertainty, will keep slight chance to chance PoPs in the forecast. /73 && .AVIATION... (00Z TAFS) Issued at 616 PM CDT Mon May 12 2025 Some isolated showers and possibly a storm will be present this evening, then isolated to scattered showers and storms will be possible over interior areas on Tuesday. VFR conditions are expected through the period except for MVFR conditions with the heavier showers/storms as well as some patchy late night fog. A light southwesterly flow develops this evening, then increases to around 10 knots on Tuesday. /29 && .MARINE... Issued at 133 PM CDT Mon May 12 2025 Moderate southwesterly flow will persist through the end of the week. Some periods of exercise caution will be possible offshore through Friday. /73 && .PRELIMINARY POINT TEMPS/POPS... Mobile 60 83 67 85 69 88 71 90 / 10 10 0 0 0 0 0 0 Pensacola 66 81 71 83 73 85 74 87 / 20 10 0 0 0 0 0 0 Destin 69 82 72 83 74 84 75 85 / 30 10 0 0 0 0 0 0 Evergreen 58 83 63 88 65 92 68 93 / 10 20 0 0 0 0 0 0 Waynesboro 57 82 63 88 64 93 68 93 / 10 20 0 0 0 0 0 0 Camden 58 79 63 86 65 91 68 93 / 30 40 0 0 0 0 0 0 Crestview 60 84 64 86 67 90 68 92 / 10 20 0 0 0 0 0 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...High Rip Current Risk until 6 AM CDT Tuesday for ALZ265-266. FL...High Rip Current Risk until 6 AM CDT Tuesday for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Local storm report, May 12, 5:09 PM CDT, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
509 PM CDT Mon May 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM Tstm Wnd Dmg Dauphin Island 30.26N 88.11W
05/10/2025 Mobile AL NWS Storm Survey
A large, embedded supercell moved across
Dauphin Island during the early morning
hours of May 10th. NWS ground survey crew
assessed the damage that occurred across the
island finding mostly sporadic damage
without any coherent signs of convergent
damage, something we look for when it comes
to determining whether or not the damage was
associated with a tornado or straight-line
winds. Given this, the determination has
been that intense straight-line winds up to
90mph occurred across the northern parts of
the island. This damage consisted most
notably of a collapsed small cell tower.
Captn Snappers restaurant had windows
broken, their door pushed in, and an AC unit
tossed off a wooden crate it was sitting on.
A few boats on the marina were pulled out
into the water resulting in some damage to
them. Across the rest of the area, mostly
small to large tree limbs were taken down
with a few uprooted and snapped trees
scattered across the island.
&&
MMLocal storm report, May 12, 5:10 PM CDT, 2 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
510 PM CDT Mon May 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM Tornado 4 ESE Destin 30.38N 86.44W
05/10/2025 Okaloosa FL NWS Storm Survey
A waterspout moved onshore in Destin over
the Henderson Beach State Park tracking
northward across Emerald Coast Parkway. The
first location of reported damage was at the
Osaka Japanese Hibachi Steakhouse & Sushi
Bar where a light pole was knocked over
facing northwest. Similarly, a power pole at
the Mattress Firm was leaning but had not
fallen. The tornado continued across the
Home Goods and Tuesday Morning parking lots
knocking down large tree limbs on the east
side and uprooting several trees on the west
side of the circulation that fell onto
several cars. As the tornado continued
north, it appeared to regain some intensity
as it moved across Kelly Plantation golf
course area. On Kelly Plantation Dr north of
Stonebridge Road multiple trees were
uprooted facing due west, indicating the
tornado tracked just on the west side of
Kelly Plantation Dr. While there have been
no other reports of damage so far further
north into Kelly Plantation, public video of
a waterspout just offshore the north side of
Destin in line with the tornado track
adjacent to Mid Bay Bridge Road/293 and
radar tornado debris signature lends high
confidence the tornado made it across the
full stretch of land before entering into
Choctawhatchee Bay as a waterspout. Special
thanks to Okaloosa County EMA, our media
partners, and the public for providing
numerous photos and videos to us to help
assess this tornado.
&&
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 9:35 PM CDT | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 3 days |
Nearby
River Flood Warnings in Alabama, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.